Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have dark complexion around mouth. Is it safe to use skin lite cream. Suggest some alternate medicine

Hi Doctor Gaurav i am swati..and i have wheatish colour..i have no big skin problem..but the only prblm is my skin texture is i have darker shades around skin gets tanned very easily..Once I used SKIN LITE CREAM( Hydroquinone - Tretinoin - Mometasone) by LIVA and the results were excellent..i got beautiful fair skin..but when i left using got repigmented and again acquired its normal colour and became uneven like can i use dis cream regularly like twice a week..does it have any side effects..?? is it safe to use dis cream as after i stopped even becaome more darker..and if its not safe..what is the alternate solution to keep my skin tone even permanently and help reduce tanning .. I also used cream with arbutin , kojic acid and glycolic acid after i left skin lite but its effects are ao slow..infact after using two of the tubes results were not noticable as compared to skin lite cream..what should i do..??
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  1231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi swati,
Thanks for writing in.

You seem to have melasma .
For pigmentation as a general rule-
Avoid sun exposure
Use a good sunscreen of SPF 30 and repeat application every 3 to 4 hours
Take antioxidant and vitamin c supplements .
Skinlite contains steroid and can damage your skin in long term.Better avoid it.
You can apply Depiwhite cream at night time over the affected area.

You need to consult a dermatologist as dermatology being a visual field, the cause for your pigmentation and the treatment required can only be suggested after proper skin examination.

Treatments like chemical peeling will be very helpful.Discuss these option with your dermatologist.

Take care.

MD Dermatology
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor